# SDR CA010130012

- Difficulty date: January 1, 2001
- Submitted: February 1, 2001
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield
- Part number: 07802
- Condition: Failed
- Location: Cockpit
- Part time: 10,554 hours, 11,686 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LEFT WINDSHIELD SHATTERED INFLIGHT. AIRCRAFT LANDED. WINDSHIELD REPLACED IN  ACCORDANCE WITH DHC8 MM 56-10-11. RAN AIRCRAFT OPERATIONS CHECKED, OK. AIRCRAFT RETURNED TO SERVICE. NOTE PCA A0101001
